# SDR DALA2015012000519

- Difficulty date: January 19, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 62,914 hours, 46,015 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 1155
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PAN BELOW STOP FITTING 4 BS 1155 IN AFT CARGO BAY.  FASTENER WERE REMOVED IAW SRM 51-30-2.  CRACK ON PAN WAS STOPPED DRILLED IAW SRM 52-05D, SHEET  1. REPAIR  DOUBLER WAS FABRICATED IAW SRM 52-05D, SHEET 2, DOUBLER WAS PAINTED IAW SRM 51-10-3, PAR 14. REPAIR  DOUBLER WAS INSTALLED IAW SRM 51-30-2.
